# SDR SWIA202164234

- Difficulty date: December 2, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER HAS 2EA. GOUGES APPROX. .5 INCHES WIDE BY .025 INCHES DEEP)   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED THE SERVICE DOOR LOWER SEAL STRIKER IAW CRJ 200 SRM 51-42-06, 51-40-11, 51-41-00, & SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
